# SDR 2007UALA02989

- Difficulty date: August 1, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N447UA
- Make and model: Airbus A320-232
- Aircraft serial: 836
- Aircraft time: 31,674 hours, 12,294 cycles
- Engine: Iae V2527A5
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Actuator
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN FLIGHT BOTH OUTER TANK FUEL XFEED VALVES OPEN WITH 25.0 FOB.   09-07-07   REPLACED CONDESICON AND RT INTERCELL TRANSFER VALVE ACTUATORS.  NO REPEATS SINCE ORIGINAL.
